# SDR AALA20161223020

- Difficulty date: December 24, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,103 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN ZONE 1 RIGHT HAND EMERGENCY LIGHT ASSEMBLY (L33873) FOUND INOPERABLE. REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-00.
